# SDR AALA202305265922

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 81,447 hours, 10,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT REPORTS DOOR 2L DIFFICULT TO OPEN FROM OUTSIDE. LUBRICATED DOOR COMPONENTS.
